# SDR ZZDA2008127

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EXTERIOR EMERGENCY LIGHTS WILL NOT EXTINGUISH.  REPLACED EXTERIOR EMERGENCY LIGHTS BATTERY PACK AND RELAY R2-273, ALL OPS CHECK OK PER MM 33-51.
